MathSciNet Relay Station
MathSciNet bibliographic data
MR637177 53C42 (53C40)
Ejiri, Norio Totally real minimal immersions of $n$-dimensional real space forms into $n$-dimensional complex space forms. Proc. Amer. Math. Soc. 84 (1982), no. 2, 243–246.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement